# SDR ASAA2015022310753

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 19,340 hours, 5,866 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"OFST" LIGHT ON CAPTAIN'S FMC WILL NOT DIM WHEN COCKPIT LIGHTS ARE SELECTED DIM.  ACFT GROUNDED.  REPLACED THE MCDU KEYBOARD WITH NEW ONE.  ACCOMP CDU LAMP TEST AND KEY TEST, BOTH PASS REF MM 34-61-01-400-801.
